# SDR AALA20050465

- Difficulty date: July 23, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT INFLT T2288/23JUL  ON DECENT TO CLT RT ENGINE OIL QUANTITY DROPPED TO ZERO. OIL TEMPERATURE BEGAN TO RISE INTO AMBER. N1 AND N2 APPEARED NORMAL. FOUND OIL LEAK IN NUMBER 6 BEARING COMPARTMENT. REPLACED RIGHT ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
